Alert archive / Kentucky / Flash Flood Warnings in 2016

Flash Flood Warning 44, NWS Wilmington, OH

August 28, 2016Boone County, Campbell County, Kenton County, Kentucky; Hamilton County, Ohio

NWS Wilmington, OH issued this flash flood warning at Aug 28, 2016, 7:27 PM EDT for Boone County, Campbell County, Kenton County, Kentucky; Hamilton County, Ohio. It was in force for 3 hr. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2016, 7:27 PM EDT (23:27 UTC)
Expired
Aug 28, 2016, 10:30 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Boone County, KY, Campbell County, KY, Kenton County, KY, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 66 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 7:30 PM EDTFLASH FLOOD4 Nw Downtown Cincinnat, OHHIGH WATER ON SEVERAL ROADWAYS...INCLUDING NEARLY 1 FOOT DEEP WATER ON THE ON RAMP TO NORWOOD LATERAL FROM SOUTHBOUND INTERSTATE 75.
Aug 28, 7:30 PM EDTFLASH FLOOD4 Wsw Covington, KYFLOODED BASEMENTS REPORTED IN VILLA HILLS AND FORT MITCHELL.
Aug 28, 7:30 PM EDTFLASH FLOODCovington, KYSEVERAL FLOODED ROADS AND UNDERPASSES...WITH SOME CARS STUCK IN HIGH WATER.
Aug 28, 7:49 PM EDTFLASH FLOODFlorence, KYSEVERAL REPORTS OF VERY HIGH WATER ON ROADWAYS THROUGH FLORENCE.
Aug 28, 7:50 PM EDTFLASH FLOODFort Thomas, KYVERY DEEP WATER ACROSS RIVER ROAD.
Aug 28, 7:50 PM EDTFLASH FLOODNewport, KYSEVERAL STREETS FLOODED BY OVER 1 FOOT OF WATER.
Aug 28, 7:50 PM EDTFLASH FLOODReading, OHNUMEROUS REPORTS OF SUBMERGED VEHICLES IN ROSELAWN...BOND HILL...MT AUBURN...READING...EAST END. SOME OF THE ROADWAYS FLOODED INCLUDE GLENMEADOW LANE...PADDOCK ROAD AT TENNESSEE AVENUE.
Aug 28, 8:05 PM EDTFLASH FLOOD2 Se St. Bernard, OHINTERSTATE 71 SHUT DOWN IN BOTH DIRECTIONS NEAR VICTORY PARKWAY.
Aug 28, 8:30 PM EDTFLASH FLOOD4 Sw Deer Park, OHVIDEO SHOWS GROUND-LEVEL APARTMENT OFF OF MAPLE AVENUE COMPLETED FLOODED. 30 RESIDENTS DISPLACED. CORRECTED TIME OF EVENT.
Aug 28, 8:30 PM EDTFLASH FLOOD5 Ne Downtown Cincinnat, OHNORWOOD LATERAL SHUTDOWN BY HIGH MOVING WATER.
Aug 28, 8:30 PM EDTFLASH FLOOD5 Nne Covington, OHMINOR FLOODING IN SEVERAL CLASSROOMS AT XAVIER UNIVERSITY
Aug 28, 9:10 PM EDTHEAVY RAIN 1.37Kluk Lunken Airport, OHSTORM TOTAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1387 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

577 
WGUS51 KILN 282327
FFWILN
KYC015-037-117-OHC061-290230-
/O.NEW.KILN.FF.W.0044.160828T2327Z-160829T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
727 PM EDT SUN AUG 28 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  KENTON COUNTY IN NORTHERN KENTUCKY...
  NORTHERN CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  CENTRAL BOONE COUNTY IN NORTHERN KENTUCKY...
  EASTERN HAMILTON COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 1030 PM EDT.

* AT 725 PM EDT...RADAR INDICATED THAT NEARLY STATIONARY
  THUNDERSTORMS HAD PRODUCED HEAVY RAIN ACROSS THE WARNED AREA.
  DOPPLER RADAR ESTIMATES INDICATES THAT 1.5 TO 2.5 INCHES OF RAIN
  HAS FALLEN ACROSS PARTS OF THE AREA SINCE 630 PM.  HEAVY RAIN
  CONTINUES TO FALL WITH ANOTHER 1 TO 2 INCHES POSSIBLE. RUNOFF FROM
  THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...NORWOOD...FOREST
  PARK...ERLANGER...FORT THOMAS...NEWPORT...SHARONVILLE...BLUE ASH...
  SPRINGDALE...READING...MONTGOMERY...NORTH COLLEGE HILL...MADEIRA...
  EDGEWOOD...ALEXANDRIA...ELSMERE AND WYOMING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3930 8452 3928 8431 3889 8435 3891 8475

$$
2 follow-up statements
897 
WGUS71 KILN 290010
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
810 PM EDT SUN AUG 28 2016

KYC015-037-117-OHC061-290230-
/O.CON.KILN.FF.W.0044.000000T0000Z-160829T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENTON KY-CAMPBELL KY-BOONE KY-HAMILTON OH-
810 PM EDT SUN AUG 28 2016

...THIS IS A FLASH FLOOD EMERGENCY FOR KENTON...NORTHERN CAMPBELL...
CENTRAL BOONE AND EASTERN HAMILTON COUNTIES...

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT...

AT 807 PM EDT...RADAR INDICATED THAT EXTREMELY HEAVY RAIN HAD FALLEN
ACROSS SOUTHERN HAMILTON...NORTHERN KENTON AND NORTHERN CAMPBELL
COUNTIES. DOPPLER RADAR ESTIMATES INDICATE THAT 3 TO 5 INCHES OF
RAIN HAVE FALLEN SINCE 6 PM. HEAVY RAIN CONTINUES TO FALL WITH
ANOTHER 2 INCHES POSSIBLE. FLASH FLOODING IS OCCURRING AND WILL
CONTINUE THROUGH 1000 PM. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...NORWOOD...
FOREST PARK...ERLANGER...FORT THOMAS...NEWPORT...SHARONVILLE...
BLUE ASH...SPRINGDALE...READING...MONTGOMERY...NORTH COLLEGE HILL...
MADEIRA...EDGEWOOD...ALEXANDRIA...ELSMERE AND WYOMING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3930 8452 3928 8431 3889 8435 3891 8475

$$
530 
WGUS71 KILN 290228
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1028 PM EDT SUN AUG 28 2016

KYC015-037-117-OHC061-290236-
/O.EXP.KILN.FF.W.0044.000000T0000Z-160829T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENTON KY-CAMPBELL KY-BOONE KY-HAMILTON OH-
1028 PM EDT SUN AUG 28 2016

...THE FLASH FLOOD WARNING FOR KENTON...NORTHERN CAMPBELL...CENTRAL
BOONE AND EASTERN HAMILTON COUNTIES WILL EXPIRE AT 1030 PM EDT...

THE HEAVY RAIN HAS ENDED AND RAPID RISES IN FLOODING ARE NO LONGER
EXPECTED...BUT WATER REMAINS HIGH THROUGH CENTRAL HAMILTON...EASTERN
BOONE...NORTHERN KENTON...NORTHERN CAMPBELL COUNTIES...SO A FLOOD
WARNING FOR LINGERING VERY HIGH WATER WILL REMAIN IN EFFECT UNTIL
1130 PM. 

NEVER ATTEMPT TO CROSS WATER OF UNKNOWN DEPTH.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3930 8452 3928 8431 3889 8435 3891 8475

$$

JDR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 3:51 PM EDT, 3 hours 36 minutes earlier.

Area forecast discussion, Aug 28, 3:51 PM EDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
351 PM EDT SUN AUG 28 2016

.SYNOPSIS...
A very warm and humid airmass will remain in place today and
Monday. This heat and humidity will keep a chance of thunderstorms
in the forecast. Slightly drier conditions can be expected
Tuesday, under the influence of weak surface high pressure. The
next chance for thunderstorms will occur Wednesday with the
approach of a cold front.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Atmosphere continues to be very warm, moist and unstable across
the Ohio Valley. Thunderstorms have already begun to develop
across southern Ohio/portions of northern Kentucky early this
afternoon. Somewhat more organized convection has also developed
across northwest Ohio/northern Indiana closer to a weakening cold
front and mid level shortwave.

Given the environment, more pop up showers and thunderstorms are
expected through the afternoon. Based on radar trends, will focus
highest pops across the far southern portion of the CWA initially
then later this afternoon/early evening additional convective activity
may develop and affect more of the CWA. This solution is more in
line with recent runs of the HRRR.

High preciptable waters will support heavy rainfall in the strongest
storms. Some of the storms especially over southern Ohio/northern
Kentucky will also exhibit slow movement. Therefore there is the
potential for heavy rainfall to result in minor flooding issues.

In addition, while shear is forecast to be weak there will likely
be sufficient instability (CAPE aoa 2500 J/kg) for the strongest
storms to produce gusty or even locally damaging wind gusts.

After sunset, much of the activity is expected to dissipate given
the large influence daytime heating will have on thunderstorm
development/maintenance.

Expect another muggy night with dewpoints remaining in the upper
60s to lower 70s. There may be a fair amount of lingering mid
clouds overnight which would inhibit fog formation, but can't
rule out patchy fog forming in fog-prone areas late.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
Initial frontal boundary to the north looks to wash out Monday,
but models suggest that weak high pressure and lower precipitable
water values will try to move down at least in central/west-
central Ohio later in the day. This may keep that area dry on
Monday, however sufficient moisture along with afternoon
instability will likely support convective development Monday
afternoon further south into Ohio/northern Kentucky. Locally heavy
rainfall could once again be a risk with the strongest storms.

Lower precipitable waters and a bubble of high pressure press
further south Monday night into Tuesday. Therefore, have
continued with a dry forecast during this time. A cold front will
approach late Tuesday night.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Cold front will push into the region at the beginning of the period.
Forcing appears weak and moisture limited...but still included a
chance of storms across northern counties.

High pressure will build southeast across the Great Lakes and
continue off the New England coast by the end of the week. The high
will continue extend into the forecast area through the weekend.
This will provide dry conditions. Temperatures will drop closer to
normal Thursday and Friday and then start to warm over the
weekend.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
VFR conditions expected through the period with the exception of
mvfr br at kluk in the 10-12z timeframe. The sites least likely to
see thunderstorm activity this afternoon are KILN/KDAY...with
scattered thunderstorms expected across the KCMH/KLCK and then
across the KCVG/KLUK locations from especially 20-00z. Winds very
light through the period generally from the NE...with otherwise no
flight impacts outside of thunderstorms and short lived BR.

OUTLOOK...Thunderstorms possible through Wednesday...mainly in
the afternoon and evening.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 9 PM EDT this evening for OHZ073-077>082-
     088.
KY...Heat Advisory until 9 PM EDT this evening for KYZ089>100.
IN...Heat Advisory until 9 PM EDT this evening for INZ073>075-080.

&&

SYNOPSIS...BPP
NEAR TERM...BPP
SHORT TERM...BPP
LONG TERM...
AVIATION...JDR
Hazardous weather outlook, Aug 28, 7:20 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
720 PM EDT SUN AUG 28 2016

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
074-291100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-HOCKING-
720 PM EDT SUN AUG 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. A FEW OF
THE STORMS HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS LOW PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ073-077>082-088-291100-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
720 PM EDT SUN AUG 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. A FEW OF
THE STORMS HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED AGAIN MONDAY
AFTERNOON. IN ADDITION...SCATTERED AFTERNOON THUNDERSTORMS MAY
DEVELOP...WITH SOME ISOLATED STORMS HAVING THE POTENTIAL TO
PRODUCE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 28, 6:33 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
633 PM EDT SUN AUG 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     WINCHESTER              38.94N 83.65W
08/28/2016                   ADAMS              OH   LAW ENFORCEMENT

            SEVERAL TREES DOWN. TIME ESTIMATED FROM RADAR.

&&
Special weather statement, Aug 28, 6:44 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
644 PM EDT SUN AUG 28 2016

KYZ092-093-OHZ077-282315-
CAMPBELL KY-KENTON KY-HAMILTON OH-
644 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...NORTH
CENTRAL KENTON AND CENTRAL HAMILTON COUNTIES UNTIL 715 PM EDT...

AT 643 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
CINCINNATI...MOVING SOUTHWEST AT 10 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...NORWOOD...FORT THOMAS...NEWPORT...
BELLEVUE...DAYTON...LUDLOW...PARK HILLS...UNIVERSITY OF CINCINNATI...
ST. BERNARD...ELMWOOD PLACE AND WOODLAWN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 6.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 190 AND 191.
 I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 4...AND BETWEEN MILE MARKERS
6 AND 8.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3919 8448 3911 8442 3906 8453 3913 8457
TIME...MOT...LOC 2243Z 034DEG 9KT 3913 8450
Special weather statement, Aug 28, 6:53 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
653 PM EDT SUN AUG 28 2016

OHZ071-072-282330-
CLINTON OH-WARREN OH-
653 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CLINTON AND
NORTHEASTERN WARREN COUNTIES UNTIL 730 PM EDT...

AT 653 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WAYNESVILLE...MOVING SOUTHEAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
LEBANON...WAYNESVILLE...MORROW...HARVEYSBURG...CORWIN...
STATE ROUTE 48 AT STATE ROUTE 73...OREGONIA...FORT ANCIENT...PEKIN...
LYTLE...GENNTOWN AND CAESAR CREEK STATE PARK.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 32 AND 44.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3951 8424 3957 8412 3947 8393 3935 8413
TIME...MOT...LOC 2253Z 323DEG 12KT 3950 8415
Special weather statement, Aug 28, 6:54 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
654 PM EDT SUN AUG 28 2016

OHZ042-043-051-282330-
MIAMI OH-DARKE OH-SHELBY OH-
654 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MIAMI...EAST
CENTRAL DARKE AND SOUTHWESTERN SHELBY COUNTIES UNTIL 730 PM EDT...

AT 654 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
BRADFORD...MOVING SOUTHEAST AT 10 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
PIQUA...VERSAILLES...COVINGTON...BRADFORD...WEBSTER...RUSSIA...
GETTYSBURG...BLOOMER...HORATIO...CIRCLE HILL...
UNION CORNERS AND POLO.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4013 8460 4026 8444 4015 8424 3997 8445
TIME...MOT...LOC 2254Z 314DEG 10KT 4015 8446
Special weather statement, Aug 28, 7:04 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
704 PM EDT SUN AUG 28 2016

OHZ035-282330-
AUGLAIZE OH-
704 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN AUGLAIZE COUNTY
UNTIL 730 PM EDT...

AT 703 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CRIDERSVILLE...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WAPAKONETA...FORT SHAWNEE...CRIDERSVILLE...BUCKLAND...
UNIOPOLIS AND ST.
JOHNS.

THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 109 AND 118.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4066 8422 4066 8411 4064 8411 4064 8403
      4060 8399 4050 8421 4066 8432 4069 8428
      4069 8422
TIME...MOT...LOC 2303Z 319DEG 17KT 4067 8422
Special weather statement, Aug 28, 7:17 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
717 PM EDT SUN AUG 28 2016

KYZ092-093-OHZ077-282345-
CAMPBELL KY-KENTON KY-HAMILTON OH-
717 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...NORTH
CENTRAL KENTON AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 745 PM EDT...

AT 717 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER HIGHLAND
HEIGHTS. THIS STORM WAS NEARLY STATIONARY.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...NORWOOD...FORT THOMAS...NEWPORT...
HIGHLAND HEIGHTS...TAYLOR MILL...BELLEVUE...FORT WRIGHT...DAYTON...
SOUTHGATE...WILDER...SILVER GROVE...SALEM HEIGHTS...
RIVERBEND AND CONEY ISLAND...COLD SPRING...NEWTOWN...SHERWOOD...
CRESTVIEW AND WOODLAWN.

THIS INCLUDES I-71 IN OHIO NEAR MILE MARKER 6.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3904 8453 3915 8446 3911 8434 3899 8441
TIME...MOT...LOC 2317Z 219DEG 0KT 3904 8445

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 3:34 AM EDTHeat AdvisoryILNBoone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more16 hr
Aug 28, 2:38 PM EDTSpecial Weather StatementILNLewis37 min
Aug 28, 2:57 PM EDTAreal Flood AdvisoryILNLewis2 hr
Aug 28, 3:57 PM EDTAreal Flood AdvisoryILNGrant, Owen2 hr
Aug 28, 4:34 PM EDTFlash Flood WarningILNGrant, Owen2 hr
Aug 28, 5:09 PM EDTAreal Flood AdvisoryILNOwen3 hr
Aug 28, 5:11 PM EDTSpecial Weather StatementILNGrant34 min
Aug 28, 5:24 PM EDTAreal Flood AdvisoryILNGrant, Owen, Pendleton3 hr
Aug 28, 5:46 PM EDTSpecial Weather StatementILNGrant29 min
Aug 28, 5:52 PM EDTFlash Flood WarningILNGrant, Owen3 hr
Aug 28, 5:58 PM EDTSpecial Weather StatementILNPendleton32 min
Aug 28, 6:34 PM EDTSevere Thunderstorm WarningILNBoone, Kenton26 min
Aug 28, 6:37 PM EDTAreal Flood AdvisoryILNBracken, Mason2 hr
Aug 28, 6:41 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Kenton3 hr
Aug 28, 7:17 PM EDTSpecial Weather StatementILNCampbell28 min
Aug 28, 7:48 PM EDTAreal Flood AdvisoryILNCampbell2 hr
Aug 28, 7:52 PM EDTAreal Flood AdvisoryILNBoone2 hr
Aug 28, 7:58 PM EDTFlash Flood WarningILNBracken, Campbell, Pendleton3 hr
Aug 28, 5:28 PM EDTSpecial Weather StatementILNAdams32 min
Aug 28, 5:31 PM EDTSevere Thunderstorm WarningILNAdams29 min
Aug 28, 5:37 PM EDTAreal Flood AdvisoryILNAdams2 hr
Aug 28, 6:08 PM EDTFlash Flood WarningILNAdams3 hr
Aug 28, 6:08 PM EDTSpecial Weather StatementILNShelby37 min
Aug 28, 6:11 PM EDTSpecial Weather StatementILNMontgomery34 min
Aug 28, 6:14 PM EDTSpecial Weather StatementILNHighland31 min
Aug 28, 6:19 PM EDTSpecial Weather StatementILNRoss26 min
Aug 28, 6:23 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike, Ross37 min
Aug 28, 6:26 PM EDTAreal Flood AdvisoryILNHighland, Pike, Ross3 hr
Aug 28, 6:27 PM EDTSpecial Weather StatementILNFranklin33 min
Aug 28, 6:44 PM EDTSpecial Weather StatementILNHamilton31 min
Aug 28, 6:53 PM EDTSpecial Weather StatementILNWarren37 min
Aug 28, 6:54 PM EDTSpecial Weather StatementILNDarke36 min
Aug 28, 6:59 PM EDTAreal Flood AdvisoryILNFranklin3 hr
Aug 28, 7:03 PM EDTFlash Flood WarningILNFairfield, Franklin2 hr
Aug 28, 7:04 PM EDTSpecial Weather StatementILNAuglaize26 min
Aug 28, 7:08 PM EDTAreal Flood AdvisoryILNHamilton2 hr
Aug 28, 7:21 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan24 min
Aug 28, 7:46 PM EDTSpecial Weather StatementILNWarren29 min
Aug 28, 7:50 PM EDTSpecial Weather StatementILNLogan25 min

Nearby

Flash Flood Warnings in Kentucky, 2016Flash Flood Warnings in Ohio, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.